MAUDE Adverse Event Report: MEDICREA INTERNATIONAL SA UNID; ORTHOSIS, SPINAL PEDICLE FIXATION

MEDICREA INTERNATIONAL SA UNID; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number B33225512-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having posterior spinal fusion from t4 to the pelvis with s2ai screws using unid rods for alif l5-s1 (30 deg lordotic graft), spo l2-3.It was reported that the unid rod broke around l4-l5 region. due to broken rod there was loosening of the alif implant at l5-s1.The rod also lost some of its bend overtime and the patient had lost some correction.From patient's x-rays it can be observed that the rod has been replaced and the surgeon added an extra fixture to secure/ stabilize the patient.Revision surgery was successfully completed on (b)(6) 2021 without any complications.Both rods were broken between l5 and s1 and they were completely explanted and replaced with new ones.There were no patient symptoms reported.There were no further complications reported regarding the event.

Brand Name
UNID
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR  69140
Manufacturer (Section G)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR   69140
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key12932122
Report Number1000432246-2021-00015
Device Sequence Number11979377
Product Code MNI
UDI-Device Identifier03613720268635
UDI-Public03613720268635
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB33225512-02
Device Catalogue NumberB33225512-02
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Initial Report FDA Received Date12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale